Publicação: Quasiconformal mappings in octonionic algebra: A graphical and analytical comparison
dc.contributor.author | Borges, M. F. [UNESP] | |
dc.contributor.author | Benzatti, L. F L [UNESP] | |
dc.contributor.institution | Universidade Estadual Paulista (Unesp) | |
dc.date.accessioned | 2014-05-27T11:23:55Z | |
dc.date.available | 2014-05-27T11:23:55Z | |
dc.date.issued | 2009-06-01 | |
dc.description.abstract | In this article, we present quasiconformal mappings related to octonionic algebra. Based on the metric definition of quasiconformal mappings and using transformations of the type f(z)=zn, we compare the graphical and analytic results. © 2009 Pushpa Publishing House. | en |
dc.description.affiliation | UNESP São Paulo State University S. J. Rio Preto Campus, 15054-000 São José do Rio Preto | |
dc.description.affiliationUnesp | UNESP São Paulo State University S. J. Rio Preto Campus, 15054-000 São José do Rio Preto | |
dc.format.extent | 355-361 | |
dc.identifier | http://www.pphmj.com/abstract/4066.htm | |
dc.identifier.citation | Far East Journal of Mathematical Sciences, v. 33, n. 3, p. 355-361, 2009. | |
dc.identifier.issn | 0972-0871 | |
dc.identifier.scopus | 2-s2.0-67650879273 | |
dc.identifier.uri | http://hdl.handle.net/11449/71029 | |
dc.language.iso | eng | |
dc.relation.ispartof | Far East Journal of Mathematical Sciences | |
dc.relation.ispartofsjr | 0,208 | |
dc.rights.accessRights | Acesso restrito | pt |
dc.source | Scopus | |
dc.subject | Dilatation | |
dc.subject | Hypercomplex | |
dc.subject | Octonions | |
dc.subject | Quasiconformal | |
dc.title | Quasiconformal mappings in octonionic algebra: A graphical and analytical comparison | en |
dc.type | Artigo | pt |
dspace.entity.type | Publication | |
unesp.campus | Universidade Estadual Paulista (UNESP), Instituto de Biociências, Letras e Ciências Exatas, São José do Rio Preto | pt |